Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A


Author: Anthony Henderson
Journal: Represent. Theory 11 (2007), 95-121
MSC (2000): Primary 17B37; Secondary 05E15, 20C08
Published electronically: June 26, 2007
MathSciNet review: 2320806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The intersection cohomologies of closures of nilpotent orbits of linear (respectively, cyclic) quivers are known to be described by Kazhdan-Lusztig polynomials for the symmetric group (respectively, the affine symmetric group). We explain how to simplify this description using a combinatorial cancellation procedure, and we derive some consequences for representation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 05E15, 20C08

Retrieve articles in all journals with MSC (2000): 17B37, 05E15, 20C08


Additional Information

Anthony Henderson
Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
Email: anthonyh@maths.usyd.edu.au

DOI: http://dx.doi.org/10.1090/S1088-4165-07-00317-2
PII: S 1088-4165(07)00317-2
Received by editor(s): January 10, 2005
Published electronically: June 26, 2007
Additional Notes: This work was supported by Australian Research Council grant DP0344185
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.